My daughter is 17 and started taking Junel FE 1.5 mg-30 tablets 2 weeks ago and is suffering from pains in her chest. Its painful when she breaths in deeply and swallows food. Is this a symptom from the pill?
Many contraceptive pills cause severe acidity and gastritis. So it can cause pain in chest. Taking antacids along with meals helps take care of this.
However, your daughter must be urgently seen by a physician as chest pain with breathing in a woman on birth control pills can also be due to clots in the lungs. This is a medical emergency. Please consult a doctor immediately. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.